MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC DIRECTGUIDE DRILL EXTENDER; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC DIRECTGUIDE DRILL EXTENDER; DENTAL IMPLANT
Catalog Number DGDE
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's identifier, age, sex, weight and other relevant history, including preexisting medical conditions were not provided.When the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.
 
Event or Problem Description
Per complaint (b)(4), failure of latching function leads to failure of implant to integrate.
 
Additional Manufacturer Narrative
This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation (b)(4).

Brand Name
DIRECTGUIDE DRILL EXTENDER
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key10989964
Report Number3001617766-2020-08684
Device Sequence Number14593244
Product Code DZI
UDI-Device Identifier10841307119111
UDI-Public10841307119111
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2025
Device Catalogue NumberDGDE
Device Lot Number170092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2021
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1